# SDR 05FDEA01422

- Difficulty date: May 24, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N631FE
- Make and model: Doug MD-11
- Aircraft serial: 48454
- Aircraft time: 65,590 hours, 10,052 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA80901
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INTERMEDIATE FUSELAGE STA 1019 LONG 52 EXISITNG REPAIR ON CRACKED  LONGERON.   LONGERON REPAIR AT STA 1019 LONG 52 FORWARD INTERMEDIATE FUSELAGE EVALUATED FOUND REPAIR CARRIED OUT IAW SRM 53-10-00 FIG 1 AND FIG 2 VOL I. EO 1-5100-7-5001 ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
